# SDR AALA016082

- Difficulty date: September 9, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9194501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECKS NORMAL.  (M)
